# SDR HEEA078360

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Hose
- Part number: 70061J180W164A
- Condition: Frayed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AMOUNT OF RUBBER PROTRUDING FROM BRAIDS.
